Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Child has swollen bottom lip, painful. Taken Calpol and Bongela for teething

Hi, my son is 4 months old and his bottom lip keeps swelling and then going down agan and it seems painful to touch. we took her to the doctor today and he checked him over but said he seems to be getting a cold and to give him calpol which we have done. his bottom lip has swollen again, we also give him bongela as he has been teething but he has been fine with that before. he is also struggling with his bottle which we think is because of his bottom lip
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
Either it can be allergy from bonjela or the nipple material of the bottle.
I wish you do not use anything for the teething except paracetamol when absolutely necessary!
Try careful cup and spoon feeding if he is unable to suck from bottle.
Good luck

Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor